# SDR FDEA201908302042

- Difficulty date: August 30, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC758227
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND RIGHT VERTICAL STABILIZER SKIN CRACKED.   REPAIRED IAW  EA 1-5530-T0349100 P2, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
